Please use this identifier to cite or link to this item:

Title: Solving System of Linear Equations Based on Modified Homotopy Perturbation Method
Authors: 劉明郎
Liu,Ming Long
Contributors: 應數系
Keywords: Modif ied homotopy perturbation;System of linear equations;Successive overrelaxation
Date: 2013-03
Issue Date: 2013-11-27 17:39:19 (UTC+8)
Abstract: An efficient numerical algorithm for solving system of linear equations based on modified homotopy perturbation method (MHPM) is presented. We also study the convergence of the proposed algorithm. The convergent conditions of the proposed algorithm are constructed. The connection with the well-known algorithms such as successive over-relaxation (SOR) method is discussed. The proposed algorithm is compared with SOR method and those obtained by the original homotopy perturbation method. Some examples from the literature are given to illustrate that the proposed algorithm is outperform the results obtained by SOR and the original homotopy perturbation method.
Relation: International Journal of Intelligent Technologies and Applied Statistics, , 6(3), 307-320
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
307320.pdf2860KbAdobe PDF850View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing